# SDR 20001013SH022

- Difficulty date: September 7, 2000
- Submitted: October 13, 2000
- Operation: General aviation
- Aircraft: N201JY
- Make and model: Mooney M20J
- Aircraft serial: 241318
- Engine: Lyc IO360A3B6
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: D20271
- Part serial: 820251
- Condition: Cracked
- Part time: 1,100 hours
- Component: Governor, Mcauly
- Component part number: C290D5FT17
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT EDDY CURRENT AND PENETRANT TESTING INDICATION AROUND HEAD OF GOVERNOR BODY.  (X)
